# SDR N6WA2014092101

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 25,050 hours, 16,993 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT CAUTION MSG INDICATION DURING TAXI.  ADJUSTED LT EMER DOOR PROXIMITY SWITCH IAW AMM 52-70-10.  OPERATIONS CHECKED GOOD.
